Alert archive / Florida / Tornado Warnings in 2025
Tornado Warning 11, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at May 4, 2025, 7:40 AM EDT for Pasco County, Florida. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2025, 7:40 AM EDT (11:40 UTC)
- Expired
- May 4, 2025, 7:55 AM EDT
- In force
- 15 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Pasco County, FL
The radar
The Tampa radar (KTBW), 67 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 11.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
832
WFUS52 KTBW 041140
TORTBW
FLC101-041215-
/O.NEW.KTBW.TO.W.0011.250504T1140Z-250504T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tampa Bay Area Ruskin FL
740 AM EDT Sun May 4 2025
The National Weather Service in Ruskin has issued a
* Tornado Warning for...
Central Pasco County in west central Florida...
* Until 815 AM EDT.
* At 740 AM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Jasmine Estates, or 8 miles southeast
of Hudson, moving east at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
central Pasco County, including the following locations... Moon
Lake, Gowers Corner, and Shady Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If your home is flooded, avoid flood waters. If
possible, take shelter in an interior room. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 2825 8258 2833 8263 2838 8244 2830 8239
TIME...MOT...LOC 1140Z 254DEG 13KT 2830 8256
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
TBW1 follow-up statement
156 WWUS52 KTBW 041155 SVSTBW Severe Weather Statement National Weather Service Tampa Bay Area Ruskin FL 755 AM EDT Sun May 4 2025 FLC101-041205- /O.CAN.KTBW.TO.W.0011.000000T0000Z-250504T1215Z/ Pasco FL- 755 AM EDT Sun May 4 2025 ...THE TORNADO WARNING FOR CENTRAL PASCO COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. && LAT...LON 2825 8258 2833 8263 2838 8244 2830 8239 TIME...MOT...LOC 1153Z 254DEG 13KT 2832 8250 $$ TBW
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at May 4, 3:55 AM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, May 4, 3:55 AM EDT, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 355 AM EDT Sun May 4 2025 ...New DISCUSSION, AVIATION, MARINE, FIRE WEATHER... .DISCUSSION... Issued at 355 AM EDT Sun May 4 2025 Upper level cutoff low will continue to drift east northeast across the eastern U.S. with an associated cool front moving south into the region and eventually dissipating across the area Monday. Deeper moisture ahead of this boundary will lead to showers and a few thunderstorms during this time. Highest rain chances will be across the Nature Coast this morning then with a southwest flow across the region the best chances shift into the interior and eastern half of the Florida peninsula this afternoon and evening. Rather cold air aloft, 500mb temperatures -10C to -12C, along with MLCAPE around 2000 J/kg will allow a few of the storms to become strong with gusty winds and hail possible this afternoon and evening, but mainly over the eastern half of the peninsula. For tonight, a few showers will be possible over the coastal waters moving onshore later tonight into Monday morning. Then with daytime heating and a southwest flow continuing any convection will move inland and become more numerous once again over the eastern half of the Florida peninsula during Monday afternoon and evening where a strong storm or two will be possible once again. For Tuesday and Wednesday, weak high pressure will setup over the Florida peninsula with some drier air moving in. However, with daytime heating and the sea breezes, isolated to low end scattered convection cannot be ruled out over inland areas during the afternoon and evening on these days. Late in the week into next weekend the next upper level low and troughing will move into the southeast states with deeper moisture returning along with increased rain chances. Temperatures will remain near to a few degrees above normal through the week. && .AVIATION... (06Z TAFS) Issued at 355 AM EDT Sun May 4 2025 Some areas of MVFR ceilings are expected this morning and scattered showers and a few thunderstorms could bring some more MVFR/local IFR conditions. Majority of the convection will move well inland away the TAF sites by 18Z with VFR conditions then expected into early tonight. More areas of MVFR ceilings will be possible later tonight into Tuesday morning. Light southerly winds early this morning will veer to southwest to west and increase to 10 to 15 knots with some higher gusts this afternoon, then diminish and become light later this evening. && .MARINE... Issued at 355 AM EDT Sun May 4 2025 Winds will remain below cautionary levels through the week. A frontal boundary will approach from the north today with a chance for showers and thunderstorms, which will persist into Monday. High pressure and drier air will build back over the waters for Tuesday and Wednesday before the next front approaches late in the week. && .FIRE WEATHER... Issued at 355 AM EDT Sun May 4 2025 Moisture will be on the increase the next couple of days with a chance of showers and a few thunderstorms today and Monday. Relative humidity values will remain above critical levels for the next few days with sustained winds less than 15 mph, therefore no Red Flag conditions are anticipated. Dispersion values will however be rather high today and Monday over inland areas. && .PRELIMINARY POINT TEMPS/POPS... TPA 86 73 88 71 / 40 20 20 0 FMY 88 71 90 71 / 30 20 30 10 GIF 89 68 91 68 / 40 20 40 10 SRQ 85 70 86 69 / 30 20 30 10 BKV 86 63 88 61 / 60 10 20 0 SPG 84 73 85 73 / 40 20 30 0 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && DISCUSSION/AVIATION/MARINE/FIRE WEATHER...Close DECISION SUPPORT/CLIMATE...Hurt
Nearby
Tornado Warnings in Florida, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.